| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 july 2025 lot 2427321: (b)(4) items manufactured and released on 10-dec-2024.Expiration date: 2029-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional component invovled and revised: reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k170452) lot 2428635: (b)(4) items manufactured and released on 24-feb-2025.Expiration date: 2030-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Primary surgery performed on (b)(6) 2025.Revision surgery performed on (b)(6) 2025 due to joint luxation; liner and glenosphere revised.Patient history: primary surgery performed on (b)(6) 2025.1st revision surgery performed on (b)(6) 2025 due to joint luxation; liner and glenosphere revised.(b)(4).2nd revision surgery performed on (b)(6) 2025 due to joint luxation; liner and glenosphere revised.(b)(4).3rd revision surgery performed on (b)(6) 2025 due to joint luxation; liner, glenosphere, and metaphysis revised.(b)(4).4th revision surgery performed on (b)(6) 2025 due joint luxation; patient converted to hemiarthroplasty - glenosphere and baseplate removed, liner and metaphysis replaced with anatomical components (b)(4).5th revision surgery performed on (b)(6) 2025 due to intra-prosthetic dislocation (metal humeral head and double eccenter) - humeral head and the double eccentric revised and surrounding bone trimmed using a rongeur.(b)(4).